# SDR WX0A2024041632010

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 53,127 hours, 33,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY FLIGHTLIGHT INOP. / REMOVED AND REPLACED AFT L/H FLASHLIGHT BATTERY IAW AMM 25-65-00 AND 320 LOPA"
